# SDR SIMA973601

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4019501
- Condition: Failed
- Location: Green Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3737 - AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT TO THE UP AND LOCKED POSITION.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED GREEN SYSTEM HYDRAULIC PUMP.  EXTENSION AND RETRACTION CHECKS WERE SATISFACTORY COMPLETED.  A/C RETURNED TO SERVICE.  (M)
